# SDR SWAA2023103111609

- Difficulty date: October 17, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 77,822 hours, 46,128 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-1 WATER SERVICE DOOR CORRODED NEAR HINGES AND OUTER EDGE.<[01] AUDIT CW
